DrugInformer Search

User Voices for Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate

The following are comments from users that experienced side effects while taking Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate

Hypersensitivity

I was allergic to Atripla . I had the nightmares, nausea, and tiredness. But the side effect that we stopped it for was Severe Hives. We tried Benadryl with it but then I actually nodded off four ti...


Source: Atripla

View full report on related hypersensitivity

Did the author experience hypersensitivity while taking atripla?

What is this?

Hypersensitivity

I had an allergic reaction , but at this moment my doc has me off meds since my numbers are good


Source: Atripla

View full report on related hypersensitivity

Did the author experience hypersensitivity while taking atripla?

What is this?

Hypersensitivity

I had a severe allergic reaction and had to stop taking it


Source: Atripla

View full report on related hypersensitivity

Did the author experience hypersensitivity while taking atripla?

What is this?

Hypersensitivity

... turns you into a catatonic / zombie for an hour, an hour after taking it (efavirenz/tenofovir) as it is hallucinogenic (alters your perception/expands space), increased sensitivity to light; the first...


Source: ATRIPLA: Side effects, ratings, and pa...

View full report on related hypersensitivity

Did the author experience hypersensitivity while taking atripla?

What is this?

Hypersensitivity

The once-a-day regime was a big selling point, unfortunatley I was allergic to the sustiva and had to discontinue use after only two days.


Source: ATRIPLA Oral : User Ratings covering u...

View full report on related hypersensitivity

Did the author experience hypersensitivity while taking atripla?

What is this?

* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.